MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 5; HIP CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 5; HIP CEMENTLESS STEM
Model Number 01.12.025
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/05/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 09 march 2020: lot 180186: (b)(4) items manufactured and released on 30-may-2018.Expiration date: 2023-05-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Other devices involved in the event: cup: mpact 01.32.156sh acetabular shell 56 no-hole lot.165753 (k132879) batch review performed on 09 march 2020: lot 165753: (b)(4) items manufactured and released on 28-nov-2016.Expiration date: 2021-11-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with another similar reported event.Liner: mpact 01.32.3248hct flat pe hc liner 32/f (k103721) batch review performed on 09 march 2020: lot 180651: (b)(4) items manufactured and released on 25-apr-2018.Expiration date: 2023-04-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Ball heads: mectacer 01.29.206 biolox delta ceramic ball head 12/14 32 size l +4 (k112115) batch review performed on 09 march 2020 lot 177696: (b)(4) items manufactured and released on 16-mar-2018.Expiration date: 2023-03-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
Patient had original anterior hip replacement on (b)(6) 2018, no issues until 3 months ago, when he returned to dr with pain.After xray's and biopsy, infection was confirmed in femur.All implants removed 1 year and a half after primary for stage 1 revision.

Brand Name
STEM: QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 5
Common Device Name
HIP CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874, CHE
SZ  6874, CHE
MDR Report Key9909610
Report Number3005180920-2020-00197
Device Sequence Number14270878
Product Code JDI
UDI-Device Identifier07630030802065
UDI-Public07630030802065
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date05/22/2023
Device Model Number01.12.025
Device Catalogue Number01.12.025
Device Lot Number180186
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2020
Initial Report FDA Received Date04/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;